# SDR NSVA2011173

- Difficulty date: July 30, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 7,607 hours, 7,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON INITIAL CLIMB CREW RECEIVED THE FORWARD CARGO DOOR LIGHT.  STAYED BELOW FL100, AND RETURNED WITH NO ADDITIONAL ISSUES.  PERFORMED OPS CHECK OF FWD CARGO DOOR IAW AMM 52-32-00-710-801 CW PRESURIZATION CHECK OF DOOR WARNING SYSTEM NN FAULT NOTED IAW AMM 21-31-00-720-801 DOOR OPS CHECKS GOOD
